# SDR CA060224008

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 5,738 hours
- Engine: Garrtt TFE7313C
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: MS21251B5S
- Condition: Chafed
- Location: Control Cables
- Part time: 5,899 hours
- Component: Control Cables, Cessna
- Component part number: 626010613
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE 5 INSPECTION ON CESSNA 650 C-FIMO, THE TECHNICIAN DISCOVERED THAT THE LT AND RT AILERON OUTBOARD AFT CABLE CHAFED THROUGH THE LOKCLAD AND THE TURNBUCKLE WAS DAMAGED.
